# SDR USAA050023

- Difficulty date: January 12, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN 2.5 INCHES CRACK, STATION 727G STRINGER 22L.  INSTALLED DOUBLER IAW SRM 53-00-1.  (M)
